Functiones et Approximatio Commentarii Mathematici

Toeplitz operators with distributional symbols on Fock spaces

Antti Perälä, Jari Taskinen, and Jani Virtanen

Full-text: Open access

Abstract

We define and study Toeplitz operators $T_a$ with distributional symbols in the setting of weighted Fock spaces of entire functions on the complex plane. Sufficient conditions for boundedness and compactness are presented in terms of the symbol belonging to a weighted Sobolev space $W_\omega^{-m, \infty}$ of negative order.

Article information

Source
Funct. Approx. Comment. Math., Volume 44, Number 2 (2011), 203-213.

Dates
First available in Project Euclid: 22 June 2011

Permanent link to this document
https://projecteuclid.org/euclid.facm/1308749124

Digital Object Identifier
doi:10.7169/facm/1308749124

Mathematical Reviews number (MathSciNet)
MR2841179

Zentralblatt MATH identifier
1259.47037

Subjects
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 46A15

Keywords
Toeplitz operator Fock space Sobolev space distributional symbol boundedness compactness

Citation

Perälä, Antti; Taskinen, Jari; Virtanen, Jani. Toeplitz operators with distributional symbols on Fock spaces. Funct. Approx. Comment. Math. 44 (2011), no. 2, 203--213. doi:10.7169/facm/1308749124. https://projecteuclid.org/euclid.facm/1308749124


Export citation

References

  • R.A. Adams, Sobolev spaces, Academic Press, 1975.
  • A. Alexandrov and G. Rozenblum, Finite rank Toeplitz operators: some extensions of D. Luecking's theorem, J. Funct. Anal. 256 (2009), no. 7, 2291–2303.
  • S. Axler and D. Zheng, Compact operators via the Berezin transform, Indiana Univ. Math. J. 47 (1998), no. 2, 387–400.
  • F.A. Berezin, Quantization, Math. USSR Izv. 8 (1974), 1109–1163.
  • F.A. Berezin, Quantization in complex symmetric spaces, Math. USSR Izv. 9 (1975), 341–379.
  • C.A. Berger and L.A. Coburn, Toeplitz operators on the Segal-Bargmann space, Trans. Amer. Math. Soc. 301 (1987), no. 2, 819–827.
  • M. Dostanić and K. Zhu, Integral operators induced by the Fock kernel, Integral Eq. Operator Theory 60 (2008), no. 2, 217–236.
  • V. Guillemin, Toeplitz operators in $n$-dimensions, Int. Eq. Oper. Th. 7 (1984), 145–205.
  • R. Howe, Quantum mechanics and partial differential equations, J. Funct. Anal. 38 (1980), 188–254.
  • J. Isralowitch and K. Zhu, Toeplitz operators on the Fock space, Integral Equations Operator Theory 66 (2010), no. 4, 593–611.
  • D.H. Luecking, Trace ideal criteria for Toeplitz operators, J. Funct. Anal. 73 (1987), no. 2, 345–368.
  • A. Perälä, J. Taskinen and J. Virtanen, Toeplitz operators with distributional symbols on Bergman spaces, to appear in Proc. Edinburgh Math. Soc.
  • W. Rudin, Functional Analysis, Mc Graw-Hill, 1973.
  • D. Suarez, The essential norm of operators in the Toeplitz algebra on $A\sp p(\ABDAbbB\sb n)$, Indiana Univ. Math. J. 56 (2007), no. 5, 2185–2232.
  • J. Taskinen and J.A. Virtanen, Toeplitz operators on Bergman spaces with locally integrable symbols, Rev. Mat. Iberoam. 26 (2010), no. 2, 693–706.
  • N. Vasilevski, Commutative algebras of Toeplitz operators on the Bergman space, Operator Theory: Advances and Applications, Vol. 185, Birkhäuser Verlag, 2008.
  • K. Zhu, $BMO$ and Hankel operators on Bergman spaces, Pac. J. Math. 155 (1992), no.2, 377–395.
  • K. Zhu, Operator Theory in Function Spaces, 2nd edition, Mathematical Surveys and Monographs, 138, American Mathematical Society, Providence, RI, 2007.
  • N. Zorboska, Toeplitz operators with $BMO$ symbols and the Berezin transform, Int. J. Math. Sci. 46 (2003), 2929–2945.